# SDR SWIA202162518

- Difficulty date: October 11, 2021
- Submitted: November 11, 2021
- Operation: Air carrier
- Aircraft: N772SK
- Make and model: Cndair CL600*
- Aircraft serial: 10235
- Aircraft time: 41,974 hours, 26,977 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GUSSETT LOCATED AT APPROXIMATELY WL71, FS280 CROSSBEAM, AND LBL11 IS CORRODED     (C-CHECK RO 11/10/2021)   REMOVED AND REPLACED WITH NEW GUSSETT AT APPROX. WL 71.00 FS280.00 LBL11.00. REF CRJ 700 SRM 51-42-06-001-001-A01, DRAWING # CC670-33052 REV -G COMPLIED WITH TASK CARD 51-900-1002-SKY
